| Catalog Number |
AK-04301-SP |
| Medical Device Problem Code |
Material Separation (1562)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/06/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).
Event or Problem Description
It was reported that: "wire "broke" during use inserting catheter and they had to do a cut down to remove wire from patient." the entire device was removed and there was no reported patient harm.
Additional Manufacturer Narrative
(b)(4).The complaint of guidewire separated in use could not be confirmed by the photo.Full complaint verification testing could not be performed as no sample was returned for analysis.A device history record review was performed, and no relevant findings were identified.Without the device to evaluate, the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.
Event or Problem Description